# SDR ASAA2023032042428

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 566 hours, 163 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL AFTER START. GROUNDED - YES. PERFORMED DFCS BITE LIBRARY TEST FOR SPEED TRIM REF B737-9 FIM 22-11-00-810-D73. TEST PASSED, NO FURTHER FAULTS.
